# SDR AALA202009259018

- Difficulty date: September 24, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737823
- Aircraft serial: 33319
- Aircraft time: 23,809 hours, 9,884 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Condition: False Indication
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SMOKE LIGHT ILLUMINATED FOR LEFT AFT LAVATORY LIGHT.  WENT OUT IN ABOUT 5-7 SECONDS.  FLIGHT ATTENDANT INVESTIGATED AND FOUND NO ODORS OR SECONDARY INDICATIONS.  PERFORMED LAVATORY SMOKE TEST, PER AMM 26-14-00.  NO FAULT FOUND.
